# SDR CA020715008

- Difficulty date: July 11, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C CHECK INSPECTION , WHILE PERFORMING TASK 52-22-00-720-801 THE FUNCTIONAL TEST OF THE CREW ESCAPE HATCH THE MECHANIC FOUND THAT THE OUTER HANDLE OF  THE CREW ESCAPE HATCH WOULD NOT UNLOCK PROPERLY ALLOWING THE HANDLE TO EXTEND AND ROTATE. THE HANDLE WAS REMOVED FROM THE CREW ESCAPE HATCH AND WAS REPLACED WITH A SERVICEABLE UNIT IN ACCORDANCE WITH CRJ  SRTUCTURE REPAIR MANUAL 51-42-06.ADDITIONNAL INFO: HARTWELL IS THE MANUFACTURER
